MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number M006580010
Medical Device Problem Codes Device Alarm System (1012); Device Displays Incorrect Message (2591); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No event date was given, therefore an approximate date of (b)(6) 2019 was used as the event date.(b)(4).The device has been received for analysis; however the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2019 that a genesys hta control unit was used in a hydrothermal ablation procedure in the uterus performed on an unknown date.According to the complainant, during procedure, a fluid leak alarm was noted on the console.A second cassette was used and error message 11 appeared on the screen.The procedure was cancelled due to this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Investigation results: a genesys hta capital was returned for investigation.The device was received in fair condition with no physical damages or defects observed.The unit passed cis-genesys hta functional feature test.Fluid leak alarm or error 11 was not observed during the test thereby not confirming the event.Review and analysis of all available information indicated that the root cause is no problem detected.A complaint with a cause of no problem detected indicates that the device complaint or problem cannot be confirmed.A dhr (device history record) review was performed and the device met all manufacturing specifications.
 
Event or Problem Description
It was reported to boston scientific corporation on october 9, 2019 that a genesys hta control unit was used in a hydrothermal ablation procedure in the uterus performed on an unknown date.According to the complainant, during procedure, a fluid leak alarm was noted on the console.A second cassette was used and error message 11 appeared on the screen.The procedure was cancelled due to this event.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9281259
Report Number3005099803-2019-05405
Device Sequence Number14084446
Product Code MNB
UDI-Device Identifier08714729809326
UDI-Public08714729809326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM006580010
Device Catalogue Number58001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/01/2019
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer11/13/2019
Initial Report FDA Received Date11/05/2019
Supplement Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1